Drug interactions between mycophenolate mofetil and tacrolimus
Interactions between your drugs
There were no interactions found in our database between mycophenolate mofetil and tacrolimus - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
- Mycophenolate mofetil is in the drug class selective immunosuppressants.
- Mycophenolate mofetil is used to treat the following conditions:
- Autoimmune Hepatitis
- Bullous Pemphigoid
- Cogan's Syndrome
- Crohn's Disease
- Evan's Syndrome
- Graft-versus-host disease
- High Cholesterol
- Inflammatory Bowel Disease
- Linear IgA Disease
- Multiple Sclerosis
- Myasthenia Gravis
- Nephrotic Syndrome
- Organ Transplant, Rejection Prophylaxis
- Psoriatic Arthritis
- Pulmonary Fibrosis
- Rheumatoid Arthritis
- Systemic Lupus Erythematosus
- Ulcerative Colitis
- Tacrolimus is a member of the drug class calcineurin inhibitors.
- Tacrolimus is used to treat the following conditions:
Drug and food interactions
Applies to: tacrolimus
Tacrolimus should be taken on a consistent schedule before or after you eat at the same times each day. Grapefruit and grapefruit juice may increase the amount of tacrolimus in your body. This can lead to potentially dangerous side effects and should be avoided. If you are already consuming grapefruit products, do not increase or decrease the amount of these products in your diet without first talking to your doctor.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.